In this paper we present a novel approach to a class of constrained nonlinear programming problems with interval objective functions. In this approach we first introduce a new concept of optimal solutions to the nonlinear programming problem, based on a new linear order relation for interval numbers proposed in Part 1 of this series. We then propose two efficient methods for the solution of the nonlinear optimization problem with respect to the new interval order relation. Comparisons between our approach and some existing methods will be given using illustrative examples. The numerical results show the superiority of our method to the existing ones.
|Journal||Journal of Industrial and Management Optimization|
|Publication status||Published - 2006|
Hu, B. Q., & Wang, S. (2006). A Novel Approach in Uncertain Programming Part II: A Class of Constrained Nonlinear Programming Problems with Interval Objective Functions. Journal of Industrial and Management Optimization, 2(4), 373-385.